# SDR HEEA082576

- Difficulty date: December 9, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- Aircraft time: 5,958 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064102300
- Part serial: 6971
- Condition: Weak
- Location: Vhf
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

VHF TRANSCEIVER WEAK RECEIVE. COULD NOT DUPLICATE PROBLEM OF WEAK RECEIVE BUT FOUND RECEIVER COMPRESSOR NOT WORKING.  REPLACED BAD I303 IC CHIP.  REPAIRED.  REMOVED CORROSION FROM UNIT.  ADJUSTED C/N SQUELCH, MIC GAIN, TRANSMIT COMPRESSOR AND SIDETONE.  UNIT BENCH CHECK GOOD.
